# SDR C77A2020020780047

- Difficulty date: August 16, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 31,519 hours, 19,314 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 170919060001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON SEVERAL SHEAR CLIPS AND SUPPORTS IN THE LOWER AFT CARGO COMPARTMENT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF THE CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CARGO STRUCTURE: P/N 170-27501-001 FR60 SHEAR CLIP, P/N 170-27501-002 FR60 SHEAR CLIP, P/N 170-66755-002 FR74 SHEAR CLIP, P/N 170-66348-001 FR74 SUPPORT, P/N 170-66348-002 FR74 SUPPORT, P/N 170-91960-001 FR75 SHEAR CLIP, P/N 170-91960-002 FR75 SHEAR CLIP, P/N 170-65202-001 FR75 SHEAR CLIP, P/N 170-66348-001 FR75 SUPPORT, P/N 170-66348-002 FR75 SUPPORT, P/N 170-66663-001 FR76 SHEAR CLIP, P/N 170-66349-001 FR76 SUPPORT, P/N 170-66349-002 FR76 SUPPORT, P/N 170-66006-001 FR77 SHEAR CLIP, P/N 170-66350-001 FR77 SUPPORT, P/N 170-66350-002 FR77 SUPPORT, P/N 170-66351-001 FR78 SUPPORT, P/N 170-66351-002 FR78 SUPPORT, P/N 170-65214-001 FR81 SHEAR CLIP, P/N 170-66670-001 FR81 SHEAR CLIP, P/N 170-66673-001 FR82 SHEAR CLIP, P/N 170-66355-001 FR82 SUPPORT, P/N 170-66356-001 FR83 SUPPORT, P/N 170-66356-002 FR83 SUPPORT, P/N 170-66018-001 FR84 SHEAR CLIP, P/N 170-66030-001 FR86 SHEAR CLIP, P/N 170-66029-001 FR86 SHEAR CLIP, P/N 170-66041-001 FR87 SHEAR CLIP, P/N 170-66381-001 FR89 SHEAR CLIP, P/N 170-66324-001 FR90 SHEAR CLIP, P/N 170-66662-001 FR90 SHEAR CLIP, P/N 170-66043-001 FR87 SHEAR CLIP AND P/N 170-66528-001 FR88 SHEAR CLIP . REFERENCE FIGURES IN THIS EO FOR DAMAGE DETAILS. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH PRODUCTION DRAWINGS LISTED IN TABLE 2, WHICH ARE APPROVED AS PART OF THE TYPE CERTIFICATE, AND SRM CH 51 PRINCIPLES. EAMS REQUESTED AND RECEIVED DISPOSITION IN ETD2019-170-108220 TO INSTALL HI-LITES IN PLACE OF ORIGINAL MS20470 FASTENERS ON THE WEB OF THE P/N 170-66030-001 AND P/N 170-66041-001 SHEAR CLIPS DUE TO ACCESS REQUIREMENTS. SUPPLEMENTAL INSPECTIONS ARE NOT REQUIRED FOR DIRECT REPLACEMENT OF STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WOEK ORDER 2706158
